Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Nonlinear $N$-term approximation by refinable functions


Author: Yu. Brudnyi
Translated by: the author
Original publication: Algebra i Analiz, tom 16 (2004), nomer 1.
Journal: St. Petersburg Math. J. 16 (2005), 143-179
MSC (2000): Primary 41A63, 41A30
Published electronically: December 14, 2004
MathSciNet review: 2068353
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several almost optimal results are obtained about $N$-term nonlinear approximation by dilated integer translates of a refinable function associated with a finite mask and a rather general matrix dilation $A\in GL_n({\mathbb{Z} })$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 41A63, 41A30

Retrieve articles in all journals with MSC (2000): 41A63, 41A30


Additional Information

Yu. Brudnyi
Affiliation: Department of Mathematics, Technion—Israel Institute of Technology, 32000 Haifa, Israel
Email: ybrudnyi@tx.technion.ac.il

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00846-5
PII: S 1061-0022(04)00846-5
Keywords: Self-affine region, digraph, colored graph, refinable function, expanding matrix, mask
Received by editor(s): May 15, 2003
Published electronically: December 14, 2004
Additional Notes: Supported by the Fund for the Promotion of Research at the Technion.
Dedicated: Dedicated to my friend Misha Birman with love and gratitude
Article copyright: © Copyright 2004 American Mathematical Society